# SDR AALA2009032600001

- Difficulty date: March 26, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Aircraft time: 69,749 hours, 37,146 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - NOSE LANDING GEAR UNSAFE INDICATION ON DESCENT.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE GEAR DOWN LOCK SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
